# SDR HNAA2013062600359

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 47,209 hours, 54,915 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid Valve
- Part number: 7CS0299
- Part serial: 1845
- Condition: Leaking
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CREW NOTICED FUEL LEAKING OUT OF LT WING NACA SCOOPS.  SHUTDOWN ENGINE.  REMOVED FUEL LID PANELS 524AT AND 524CT.  INSPECTED AUX PUMP CHECK VALVE. NO PROBLEM.  R & R SOLENOID ARMING VALVE IAW MM 28-25-21.  OPS CHECKED FUEL TRANSFER SYS.  OPS AND LEAKED CHECKED GOOD.  REINSTALLED BOTH FUEL LID PANELS 524AT AND 524CT.
